JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 87
On an Inequality of Feng Qi

    Authors: Tamás F. Móri,  
    Keywords: Optimal inequality, Power sum, Subadditive, Superadditive, Power mean inequality  
    Date Received: 17/01/08  
    Date Accepted: 04/08/08  
    Subject Codes:


    Editors: Feng Qi,  

Recently Feng Qi has presented a sharp inequality between the sum of squares and the exponential of the sum of a nonnegative sequence. His result has been extended to more general power sums by Huan-Nan Shi, and, independently, by Yu Miao, Li-Min Liu, and Feng Qi. In this note we generalize those inequalitites by introducing weights and permitting more general functions. Inequalities in the opposite direction are also presented.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login